Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kirill Mackenzie
Title: Lie groupoids and Lie algebroids in differential geometry
Additional book information: London Mathematical Society Lecture Note Series, vol. 124, Cambridge University Press, Cambridge, 1987, xv + 327 pp., $34.50. ISBN 0-521-34882-X.

References [Enhancements On Off] (What's this?)

  • 1. R. Almeida, Teoria de Lie para grupóides diferenciáveis, Thesis, Univ. de São Paulo, 1980.
  • 2. Rui Almeida and Pierre Molino, Suites d’Atiyah et feuilletages transversalement complets, C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 1, 13–15 (French, with English summary). MR 778785
  • 3. R. Almeida and P. Molino, Suites d'Atiyah, feuilletages et quantification géométrique, Sém. Géométrie Différentielle, Montpellier, 1984-85, pp. 39-59.
  • 4. C. Ehresmann, Introduction à la théorie des structures infinitésimales et des pseudogroupes de Lie, Colloq. Internat. Géom. Diff., Strasbourg, 1953, pp. 97-117. MR 61454
  • 5. C. Ehresmann, Catégories topologiques et catégories différentiables, Colloq. Géom. Diff. Globale, Bruxelles, 1959, pp. 137-150. MR 116360
  • 6. K. Mackenzie, Cohomology of locally trivial groupoids and Lie algebroids, Thesis, Monash Univ., 1979.
  • 7. K. Mackenzie, Infinitesimal theory of principal bundles, 50th ANZAAS Conference, Adelaide, 1980.
  • 8. J. Pradines, (a) Théorie de Lie pour les groupoïdes différentiables. Relations entre propriétés locales et globales, C. R. Acad. Sci. Paris 263 (1966), 907-910. MR 214103
  • 8. J. Pradines, (b) Théorie de Lie pour les groupoïdes différentiables. Calcul différentiel dans la catégorie des groupoïdes infinitésimaux, ibid. 264 (1967), 245-248. MR 216409
  • 8. J. Pradines, (c) Géométrie différentielle au-dessus d'un groupoïde, ibid. 266 (1968), 1194-1196. MR 231306
  • 8. J. Pradines, (d) Troisième théorème de Lie pour les groupoïdes différentiables, ibid. 267 (1968), 21-23. MR 231414
  • 9. W. van Est, Group cohomology and Lie algebra cohomology in Lie groups. I, II, Nederl. Akad. Wetensch. Proc., Ser. A 56 (1953), 484-504. MR 59285
  • 10. Alan Weinstein, Symplectic groupoids and Poisson manifolds, Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 101–104. MR 866024, https://doi.org/10.1090/S0273-0979-1987-15473-5

Review Information:

Reviewer: Antonio Kumpera
Journal: Bull. Amer. Math. Soc. 19 (1988), 358-362
DOI: https://doi.org/10.1090/S0273-0979-1988-15675-3
American Mathematical Society